# SDR UPS96220544

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65225896
- Condition: Corroded
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON BS 351 WEB AT RBL 37 AND 47, WL 168 BELOW DOGHOUSE FLOOR.  REMOVED DAMAGED WEB SECTION AND INSTALLED NEW SECTION IAW SRM 51-40-2.  ALSO, REPLACED CORRODED SHEAR TIE AT STR 24R DUE TO CORROSION OUT OF LIMITS.
